# SDR UPS02239198

- Difficulty date: August 12, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Crown, Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION FOUND ON FUSELAGE SKIN AT BS 1181, BETWEEN S-5L AND S-6L.     TO REMOVE CORROSION COMPLETELY, SKIN CUT-OUT WAS MADE FROM BS 1145 T O BS 1180, BETWEEN S-5L AND S-10L. REPAIR WAS CARRIWED OUT IAW SMRO EO 2002-044-002 R2. REF. UPS EO B727-5330-17442-A
